# SDR REXA2024110101348

- Difficulty date: September 28, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 379 TO F.S. 485 INSTALLED NEW LBL 9 FLOOR SEAT TRACK PN SH670-32249-3 BETWEEN F.S. 379.00 TO F.S. 485.00 IAW CRJ 700 AMM 53-00-49-400-801-A03.
